# SDR AALA2018090649052

- Difficulty date: September 2, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 14,342 hours, 4,082 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Odor
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TAKEOFF WAS WITH APU BLEED ON HAD AN ODOR.   ODOR DISSIPATED WHEN APU BLEED WAS TURNED OFF.   ODOR FILLED ENTIRE ACFT STARTED AT ROTATION. TOGA TAKE OFF WAS USED AND APU ON. ACCOMPLISHED MCM CARD 05-96-86/ 05-96-70/ 05-96-85 AND NO ODOR REPORTED. OK FOR SERVICE.
